# SDR ASAA2025031756623

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N224AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62680
- Aircraft time: 30,889 hours, 10,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 13C EMERGENCY STRIP LIGHTING COMING UP OFF FLOOR. GROUNDED - YES. REMOVED AND REPLACED PHOTOLUMINESCENT STRIP ADJACENT TO SEAT 13C, WITH REF TO AMM 33-51-15. LIGHT STRIP SECURE.
